Jonathan Pakianathan
Jonathan Pakianathan
Professor of Mathematics, University of Rochester
Verified email at
Cited by
Cited by
Separation of foreground radiation from cosmic microwave background anisotropy using multifrequency measurements
WN Brandt, CR Lawrence, ACS Readhead, JN Pakianathan, TM Fiola
The Astrophysical Journal 424, 1-21, 1994
Group actions and geometric combinatorics in 𝔽qd
M Bennett, D Hart, A Iosevich, J Pakianathan, M Rudnev
Forum Mathematicum 29 (1), 91-110, 2017
The Fuglede conjecture holds in ℤp ℤp
A Iosevich, A Mayeli, J Pakianathan
Analysis & PDE 10 (4), 757-764, 2017
Basis-conjugating automorphisms of a free group and associated Lie algebras
FR Cohen, J Pakianathan, VV Vershinin, J Wu
Groups, homotopy and configuration spaces 13, 147-168, 2008
On automorphism groups of free groups, and their nilpotent quotients
F Cohen, J Pakianathan
preprint, 0
On subgroups of the automorphism group of a free group and associated graded Lie algebras
F Cohen, J Pakianathan
preprint, 0
Three-point configurations determined by subsets of via the Elekes-Sharir Paradigm
M Bennett, A Iosevich, J Pakianathan
Combinatorica 34 (6), 689-706, 2014
Geometric Configurations in the Ring of Integers Modulo p
D Covert, A Iosevich, J Pakianathan
Indiana university mathematics journal, 1949-1969, 2012
Tiling sets and spectral sets over finite fields
C Aten, B Ayachi, E Bau, D FitzPatrick, A Iosevich, H Liu, A Lott, ...
Journal of Functional Analysis 273 (8), 2547-2577, 2017
Cohomology of uniformly powerful 𝑝-groups
W Browder, J Pakianathan
Transactions of the American Mathematical Society 352 (6), 2659-2688, 2000
Nilpotent numbers
J Pakianathan, K Shankar
The American Mathematical Monthly 107 (7), 631-634, 2000
On directions determined by subsets of vector spaces over finite fields
A Iosevich, H Morgan, J Pakianathan
Walter de Gruyter GmbH & Co. KG 11 (6), 815-825, 2011
Long paths in the distance graph over large subsets of vector spaces over finite fields
M Bennett, J Chapman, D Covert, D Hart, A Iosevich, J Pakianathan
arXiv preprint arXiv:1406.0107, 2014
On nilpotent ideals in the cohomology ring of a finite group
J Pakianathan, E Yalın
Topology 42 (5), 1155-1183, 2003
On commuting and noncommuting complexes
J Pakianathan, E Yalın
Journal of Algebra 236 (1), 396-418, 2001
Threshold complexes and connections to number theory
J Pakianathan, T Winfree
Turkish Journal of Mathematics 37 (3), 511-539, 2013
Correlation angles and inner products: Application to a problem from physics
A Towsley, J Pakianathan, DH Douglass
International Scholarly Research Notices 2011, 2011
Rigidity, graphs and Hausdorff dimension
N Chatzikonstantinou, A Iosevich, S Mkrtchyan, J Pakianathan
Combinatorial and Additive Number Theory, New York Number Theory Seminar, 73-106, 2020
Hochschild cohomology and Linckelmann cohomology for blocks of finite groups
J Pakianathan, S Witherspoon
Journal of Pure and Applied Algebra 178 (1), 87-100, 2003
Exponents and the cohomology of finite groups
J Pakianathan
Proceedings of the American Mathematical Society 128 (7), 1893-1897, 2000
The system can't perform the operation now. Try again later.
Articles 1–20